How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
22106326
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

Could post-menopausal atrophic vaginitis be a cause of stinging

Resolved Question:

Could post-menopausal atrophic vaginitis be a cause of stinging while urinating?
Submitted: 7 years ago.
Category: Health
Expert:  CamilleRN replied 7 years ago.
Hi and thank you for your question. Where does it sting the vagina or the urethra?
Customer: replied 7 years ago.
I guess it must be the urethra but I figure with urogenital vaginitis, it's all related.
Expert:  CamilleRN replied 7 years ago.
Atrophic Vaginitis is an inflammation of the vagina due to thinning
of tissues, this causes a decrease in lubrication and as a result Burning is a symptom. I wanted to know if it was the urethra because if so, that could be a sign of a urinary tract infection. What are you using on it to help with the pain? Is your urine clear?
Customer: replied 7 years ago.
It only stings some of the time I urinate, so I haven't used anything. I did have a urine test last week, and I think it was clear.
Expert:  CamilleRN replied 7 years ago.

That's good. I would recommend you ask your Doctor if Ovestin cream could be used. ( I think this would help you) Here i a link to read about this:

http://www.2womenshealth.com/HRT-Atrophic-Vaginitis-Ovestin-Cream-Pessaries.htm

 

CamilleRN and other Health Specialists are ready to help you

Related Health Questions